# SDR IPXA2019061243190

- Difficulty date: May 26, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717011
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AFT CARGO STA. 1841 LBL 30 BELOW FLOOR HAS A CRACKED VERTICAL STIFFENER.REMOVED AND REPLACED CRACKED VERTICAL STIFFENER AT STA. 1841 LBL 30 BELOW AFT CARGO FLOOR IAW MD-11 SRM 51-33-01. (MINOR)
